# SDR AU510001752

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A330-300
- Engine: Ge CF680
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2811M0103
- Condition: Faulty
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) CARGO COMPARTMENT SMOKE WARNINGS. FORWARD CARGO FIRE BOTTLES DISCHARGED. EMERGENCY LANDING CARRIED OUT. LOCAL AUTHORITIES REPORTED A (WHITE POWDER) IN THE WHEEL WELL AREA. DURING EMERGENCY EVACUATION, DOOR 1L ESCAPE SLIDE FAILED TO DEPLOY. ALL OTHER SLIDES DEPLOYED SUCCESSFULLY. INVESTIGATION FOUND THE FALSE SMOKE WARNING WAS CAUSED BY A DESIGN DEFICIENCY IN THE SMOKE DETECTOR CONTROL UNIT (SDCU). NOTE: FAILURE OF THE SLIDERAFT TO DEPLOY IS COVERED BY SDR 510001917. (CASA NR 510001752)
